# SDR AU970131

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 513771
- Condition: Stuck
- Location: Landing Gear Pos
- Component: Cessna, 210L
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK MICROSWITCH STICKING DUE TO DIRT AND OIL CONTAMINATION
